# SDR 2005FA0000686

- Difficulty date: January 10, 2005
- Submitted: May 11, 2005
- Operation: General aviation
- Engine: Ge CF7002D2
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER WOULD NOT THREAD INTO ENGINE LOSS DURING O/H ASSEMBLY.  1ST THREAD SHOWS DAMAGE AND FURTHER EXAMINATION SHOWS THREAD DIAMETER IS .003 INCH-.004 INCH LARGER THAN THE OTHER NEW IGNITER INSTALLED ON THIS ENGINE.  THE UNDAMAGED IGNITER WAS CHECK-THREADED INTO BOTH ENGINE BOSSES WITH NO PROBLEMS.  RECOMMMEND CAREFUL CONDITION CHECKS.  (K)
